# SDR ASOA051010

- Difficulty date: November 23, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Torque Link
- Part number: 521153
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB FROM ABQ-SLC, THE CREW RECEIVED A WOW INPUT CAUTION MESSAGE, AND THE LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO ABS, AND THE EMERGENCY VEHICLES WERE ROLLED.  THE AIRCRAFT LANDED SAFELY IN ABS.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR TORQUE LINKS.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE  (M)
